# SDR SIMA20211118002

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,810 hours, 45,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT BRACKET BROKEN "TRANSFERRED FROM NRWC 612-SGF-04383 ITEM 1" -C/A-DEFFERED PER MEL 25-32"M" PROCEDURES C/W
